# SDR 95ZZZX6129

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORF/DCA - FLT 3003 - AFTER FCD7-33-95-022 COMPLIANCE, THE EMERGENCY LIGHTS OPERATIONAL CHECK FAILED.  RETURNED EMERGENCY LIGHTS WIRING TO ORIGINAL CONFIGURATION AND ENTERED ON DML.
